# SDR SWAA2022041287466

- Difficulty date: March 23, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 18,740 hours, 8,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT CORROSION FOUND ON AFT BULKHEAD FLOOR SUPPORT ANGLE UPPER SURFACE AT STA 500I; LBL 24 TO RBL 24; AND WL 156. / [01] FOUND TO BE OUT OF LIMITS IAW SRM 53-30-08-1A-1 REMOVED ANGLE PER SRM 51-40-02; DRILLED NEW PART; AND OK TO INSTALL;[02] OK TO INSTALL NEW ANGLE AS NOTED IN CORRECTIVE ACTION #1.;[03] INSTALLED NEW SUPPORT ANGLE PER SRM 51-40-02;[04] INSPECTION COMPLETE ON CORRECTIVE ACTION #3 FOR SUPPORT ANGLE INSTALLATION. STILL REQUIRES FILLET SEAL AS NOTED IN STEP #1.
